MAUDE Adverse Event Report: MEDTRONIC / COVIDIEN LLC. MEDTRONIC PALINDROME PRECISION CHRONIC HEMODIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED

MEDTRONIC / COVIDIEN LLC. MEDTRONIC PALINDROME PRECISION CHRONIC HEMODIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED
Lot Number 8888145048P
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/01/2022
Type of Reportable Event Death
Event or Problem Description
Patient admitted (b)(6) 2022.Perm hd catheter inserted (b)(6) 2022.Seal alert regarding recall of affected catheters from medtronic received 7/8/2022.Alert states that medtronic has identified potential leaking at the hub and recalls the affected devices.Patient identified to have a central line associated blood stream infection (clabsi) with date of event (b)(6) 2022.Patient then expired (b)(6) 2022 with affected line in place and in use.Positive 2/4 bottles enterococcus faecalis.Fda safety report id# (b)(4).

Brand Name
MEDTRONIC PALINDROME PRECISION CHRONIC HEMODIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MEDTRONIC / COVIDIEN LLC.
MDR Report Key15192147
Report NumberMW5111337
Device Sequence Number2162239
Product Code MSD
UDI-Device Identifier20884521158150
UDI-Public20884521158150
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number8888145048P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening;
Patient SexUnknown
Patient Weight131 KG
Patient EthnicityNon Hispanic